# SDR AALA980223

- Difficulty date: January 27, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N872AA
- Make and model: Boeing 727223
- Aircraft serial: 21384
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Corroded
- Location: Bs 595
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TUL - STR 28L CORROSION INSIDE HAT SECTION STA 595.  INSTALLED STRINGER REPAIR PER SRM 53-10-3 PAGE 4B AT STA 595 STR 28L.  TST:  54,792 HOURS.  CYCLES:  33,779.  (X)
